# SDR GTIA2022052336431

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A300*
- Aircraft serial: 8658
- Aircraft time: 10,568 hours, 4,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, R1 AND L2 DOOR ASSIST ACTUATORS REQUIRES SERVICE.-L1, R1 AND L2 DOOR ASSIST ACTUATORS SERVICED IAW AMM 52-10-00.
